# SDR DALA2025062704809

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 115,171 hours, 17,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 193 LT O/W SLIDE SQUIB LIGHT NOT ILLUMINATED DURING SQUIB TEST 1. CORRECTIVE ACTION: T/S PER B767 FIM 25-65-00. FOUND BAD LT O/W SLIDE BATTERY. R/R LT O/W SLIDE BATTERY PER B767-300 AMM 25-65-17. LT O/W SLIDE SQUIB TEST CKS GOOD. P/N ON AD2013-1A. (7317455)
